# SDR DL76S970906

- Difficulty date: April 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N136DL
- Make and model: Boeing 767332
- Aircraft serial: 23146
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141T33315
- Condition: Damaged
- Location: Bs 368-375
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A HOLE WAS FOUND IN THE FUSELAGE SKIN BETWEEN STA 368-375 AND STR 20L-21L.  THE HOLE MEASURED APPROX 3 INCHES DIAMETER AND HAD SEVERAL LARGE CRACKS EMINATING FROM THE HOLE.  THE DAMAGED SKIN WAS TRIMMED OUT TO AN APPROX 8 FWD/AFT BY 7 CIRCUMFERENTIAL HOLE.  TIME LIMITED REPAIR PER B767-300 SRM 53-00-01, FIG. 201 EXCEPT INSTALL DOUBLER AND FASTENERS AS SHOWN IN FIG; PERMANENT REPAIR - CONTACT LIAISON ENGINEERING - LIMITED TO 12 MONTHS SERVICE; VISUAL INSPECT EVERY 1000 FLIGHT CYCLES.
